MathSciNet Relay Station
MathSciNet bibliographic data
MR1231032 (95f:60043) 60G15 (60F15 60G10 60G17)
Csörgő, Miklós; Lin, Zheng Yan; Shao, Qi Man Path properties for $l\sp \infty$-valued Gaussian processes. Proc. Amer. Math. Soc. 121 (1994), no. 1, 225–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement